# SDR DALA2023042703281

- Difficulty date: April 25, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 75,522 hours, 9,730 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 DTE, ER/A 603053-14 REV A SECT DTA SKIN REQUIRES STAGE 3 DTA MONITOR INSPECTION APPROVAL. CORRECTIVE ACTION: REF ER/A 603053-14. (2737669)
